Abstract

The dynamics of two-dimensional Pythagorean lattice solitons are explored in quadratic nonlinear media. The study is focused on variation of sub-lattice depths and the strength of quadratic optical effects that specify characteristics of the considered model. The numerical existence of periodic and aperiodic lattice solitons is demonstrated, and the stability domain of solitons is determined for all parameters in the model. It is shown that, although the existence domain of periodic and aperiodic lattice solitons is identical, the stability region of periodic lattice solitons is narrower than that of aperiodic lattice solitons. It is manifested that stable solitons can exist in both periodic and aperiodic lattices, and decay of unstable solitons can be arrested by increasing the potential depth and decreasing the propagation constant.

© 2021 Optical Society of America

Full Article  |  PDF Article
More Like This
Lattice surface solitons in diffusive nonlinear media driven by the quadratic electro-optic effect

Kaiyun Zhan and Chunfeng Hou
Opt. Express 22(10) 11646-11653 (2014)

Two-color surface solitons in two-dimensional quadratic photonic lattices

Mario I. Molina and Yuri S. Kivshar
J. Opt. Soc. Am. B 26(8) 1545-1548 (2009)

Surface lattice solitons in diffusive nonlinear media with spatially modulated nonlinearity

Kaiyun Zhan, Zhiyong Jiao, Xi Li, Yulei Jia, and Hui Zhang
Opt. Express 23(18) 24048-24056 (2015)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (7)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (9)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription